# SDR SWAA086595

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 14,836 hours, 8,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT EMERGENCY BATTERY PACK FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
